# SDR AALA201609219008

- Difficulty date: September 20, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 19,279 hours, 16,225 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2006081215
- Condition: Smoke
- Location: Right
- Part time: 17,173 hours, 14,582 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER NR 2 ENGINE START A SULFUR ODOR AND SMOKE IN CABIN WAS REPORTED. ACCOMPANIED BY GRINDING NOISE.  AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE RIGHT AIR CYCLE MACHINE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 21-51-05-000-801-A.
